# SDR ABXA9900322

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

LEFT NOSE GEAR DOOR REMAINED OPEN AFTER GEAR RETRACTION.  RECYCLED GEAR.  DUE TO EXCESSIVE VIBRATION, RETURNED TO DAL. CREW REPORTED DOOR CLOSED AT TOUCHDOWN AND DOOR WAS CLOSED UPON ARRIVAL AT GATE.  INSPECTED GEAR DOORS, FORWARD DOOR LATCHES, LINKAGE AND FUSELAGE.  NO DAMAGE OR DISCREPANCIES FOUND.
